| Catalog Number |
65SP045 |
| Medical Device Problem Codes |
Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
Information was received indicating that a cuff to a smiths medical portex® bivona® aire-cuf® tracheostomy tube was noted to deflate easily 12 days following placement.It was reported that 1.2 mls of air was instilled into the cuff the trach and decreased to 0.5 mls in two hours.There was no reported adverse effects.